# SDR 07FDEA00882

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 71,172 hours, 24,527 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 908-949
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND UPPER FUSELAGE CABIN SEAT TRACK AT LBL 47 STA 910 GOUGED.  REMOVED DAMAGED SEAT TRACK SECTION AND INSTALLED NEW SEAT TRACK SECTION FROM STA 908 TO STA 949, LBL 47 IAW DC10/MD10 SRM 53-70-00 FIG 1 VOL 1, AND D RW SP10510179 REV D ZONE F-8.
